Rational surfaces over perfect fields (en russe)
Publications Mathématiques de l'IHÉS, Volume 30 (1966), pp. 55-97.
@article{PMIHES_1966__30__55_0,
     author = {Manin, Jurii I.},
     title = {Rational surfaces over perfect fields (en russe)},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {55--97},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {30},
     year = {1966},
     zbl = {0171.41701},
     mrnumber = {37 #1373},
     language = {ru},
     url = {http://www.numdam.org/item/PMIHES_1966__30__55_0/}
}
TY  - JOUR
AU  - Manin, Jurii I.
TI  - Rational surfaces over perfect fields (en russe)
JO  - Publications Mathématiques de l'IHÉS
PY  - 1966
DA  - 1966///
SP  - 55
EP  - 97
VL  - 30
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1966__30__55_0/
UR  - https://zbmath.org/?q=an%3A0171.41701
UR  - https://www.ams.org/mathscinet-getitem?mr=37 #1373
LA  - ru
ID  - PMIHES_1966__30__55_0
ER  - 
%0 Journal Article
%A Manin, Jurii I.
%T Rational surfaces over perfect fields (en russe)
%J Publications Mathématiques de l'IHÉS
%D 1966
%P 55-97
%V 30
%I Institut des Hautes Études Scientifiques
%G ru
%F PMIHES_1966__30__55_0
Manin, Jurii I. Rational surfaces over perfect fields (en russe). Publications Mathématiques de l'IHÉS, Volume 30 (1966), pp. 55-97. http://www.numdam.org/item/PMIHES_1966__30__55_0/

[1] Abhyankar S., Ramification theoretic methods in algebraic geometry, Princeton, 1959. | MR | Zbl

[2] Amitsur S., Generic splitting fields of central simple algebras, Ann. of Math., 62 (1955), pp. 8-43. | MR | Zbl

[3] Artin M., Some numerical criteria for contractability of curves on algebraic surfaces, Amer. Journal of Math., 84 (1962), pp. 485-496. | MR | Zbl

[4] Cartan H., Eilenberg S., Homological algebra, Princeton (1956). | MR | Zbl

[5] Cartier P., Questions de rationalité des diviseurs en géométrie algébrique, Bull. Soc. math. France, 86 (1958), pp. 177-251. | Numdam | MR | Zbl

[6] Comessatti A., Fondamenti per la geometria sopra le superfici razionali dal punto di vista reale, Math. Ann., 73 (1912), pp. 1-72. | JFM

[7] Enriques F., Sulle irrazionalita da cui puo farsi dipendere la resoluzione d'un' equazione algebrica f(x,y,z) = 0 con funzioni razionali di due parametri, Math. Annal, vol. 49 (1897), pp. 1-23. | JFM

[8] Grothendieck A. (avec la collaboration de J. DIEUDONNÉ), Éléments de géométrie algébrique, Publ. Math. I.H.E.S., 4, 8, ... | Numdam | Zbl

[9] Igusa J. I., Fibres ystems of Jacobian Varieties, Amer. Journ. of Math., 78 (1956), I, 171-199 ; II, 747-760. | MR | Zbl

[10] Исковсcих B., О бupaӌuoнaлнЫх ф;opмaх paӌuoнaнЬ ных noϐepхнocmeŭ (пeчaтaeтся в Изв. AH CCCP, cep. мтeм.).

[11] Lang S., On quasi-algebraic closure, Annals of Math., 55 (1952), pp. 373-390. | MR | Zbl

[12] Maнин Ю, Об apuфмemuкe paӌuoнaнЬ ных noϐepхнocmeŭ, Дoклaды AH CCCP, t. 152 (1963), n° 1, 46-49.

[13] Mumford D., The topology of normal singularities of an algebraic surface and a criterion for simplicity, Publ. Math. I.H.E.S., 9. | Numdam | Zbl

[14] Nagata M., On rational surfaces 1, Mem. Coll. Sci., Univ. Kyoto, sér. A, XXXII (1960), pp. 351-370. | Zbl

[15] Néron A., Modèles minimaux des variétés abéliennes sur les corps locaux et globaux, Publ. Math. I.H.E.S., 21. | Numdam | MR | Zbl

[16] Ono T., On the Tamagawa number of algebraic tori, Annals of Math., vol. 78 (1963), 47-73. | MR | Zbl

[17] Segre B., The rational solutions of homogeneous cubic equations in four variables, Math. Notae, Universidad Rosario, anno II, fasc. 1-2, pp. 1-68. | Zbl

[18] Segre B., The non-singular cubic surfaces, Clarendon Press, 1942. | JFM | MR

[19] Serre J.-P., Critère de rationalité pour les surfaces algébriques, Sém. Bourbaki, févr. 1957. | Numdam | Zbl

[20] Serre J.-P., Cohomologie galoisienne, Lecture Notes in Math., n° 5, Springer, 1964. | Zbl

[21] Serre J.-P., Corps locaux, Act. Sci. Ind., n° 1296, Paris, 1962. | MR | Zbl

[22] Serre J.-P., Morphismes universels et différentielles de troisième espèce, Sém. Chevalley, E.N.S., 1958-1959. | Numdam | Zbl

[23] Selmer E., Sufficient congruence conditions for the existence of rational points on certain cubic surfaces, Math. Scand., v. I (1953), pp. 113-119. | MR | Zbl

[24] Weil A., Abstract versus classical algebraic geometry, Proc. Int. Congr. of mathematicians 1954, v. 3, pp. 550-558. | MR | Zbl

[25] Bocкpeceнc043A;Ий B., О ∂ϐyмpных aлƨeбpauчecкuх mopaх, Изв. AH CCCP, cep. мaтeм, t. 29, n° 1 (1965), 239-244.